# SDR CA030306006

- Difficulty date: February 25, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Part time: 13,226 hours, 14,652 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS REMOVED AFTER A SUSPECTED NR 3 BEARING FAILURE AND OIL CONTAMINATION (METAL IN OIL).  REPLACED THE CT DISK & PT DISKS AND TO OVERHAUL BOTH THE GG-PS 0090 & THE POWER SECTION. THIS FINAL REPORT COVERS THE FINDINGS ON THEPOWER SECTION - PS0095, A SEPARATE FINAL REPORT IS BEING ISSUED FOR THE GG SECTION(PS0090)-PT6A-2002-018.IT IS CLEAR NR 3 BEARING SUFFERED FROM ONE OR TWO ROLLERS BECOMING JAMMED IN THE CAGE WHICH SUBS EQUE3NTLY SKIDDED ON THE INNER AND OUTER RACES WEARING THEMSELVES & THE RACEWAYS & GENERATING METAL PARTICLES. THESE WERE GATHERED BY THE SCAVANGE OIL AND PICKED UP IN THE CHIP DETECTOR AND SCAVENGE STRAINERS.
